# SDR DHL2003363003

- Difficulty date: May 7, 2003
- Submitted: May 9, 2003
- Operation: Air carrier
- Aircraft: N363DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 85
- System (JASC): 3240 · Landing Gear Brake System
- Part: Hose
- Condition: Failed
- Location: Brake Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: C

## Discrepancy

AT THE BEGINNING OF THE TAKE-OFF ROLL THE GREEN SYSTEM (HYDRAULIC) LEVEL LOW LIGHT ILLUMINATED. THE TAKE-OFF WAS REJECTED AT 70 KNOTS, 260000 LBS, OAT 14ØC, -10 FT P.A., AND A MAXIMUM BRAKE TEMPERATURE OF 150ØC WAS REACHED.   REPLACED BLOWN HOSE WITH LIKE UNIT. SERVICED GREEN SYSTEM AND PRESSURE CHECKED PER 29-21-00. NO LEAKS NOTED.   MAX BRAKING, REJECTED TAKEOFF INSPECTION DUE.   MAX BRAKE TEMPERATURE OF 450ØC NOT MET. INSPECTED BRAKES AND TIRE PLUGS IAW 32-41-00 AND 32-42-27. ALL SYSTEMS OK.
